Indice d’un opérateur différentiel p-adique IV. Cas des systèmes. Mesure de l’irrégularité dans un disque
Annales de l'Institut Fourier, Volume 35 (1985) no. 2, pp. 13-55.

We are interested in showing that the differential operator of order 1,d dx+G, where G is a k×k matrix with rational coefficients, has an index in the space of functions analytic in a ball; we then wish to compute this index. In the case k=1, we show that this index exists (provided that the exponent of the differential operator in the ball is not a p-adic Liouville number) and we indicate how to compute this index. We can also show existence of index and compute this index when the system is equivalent to a triangular system. We give an interpretation of that index in term of the global irregularity of the differential operator in the ball.

Nous désirons savoir si l’opérateur différentiel d’ordre 1,d dx+G, où G est une k×k matrice à coefficients rationnels, a un indice dans l’espace des fonctions analytiques dans une boule; dans le cas où cet indice existe nous voulons aussi le calculer. Dans le cas où k=1 nous montrons l’existence d’un indice (si l’exposant de l’opérateur n’est pas Liouville p-adique) et nous montrons comment calculer cet indice. De même nous savons montrer l’existence d’un indice et comment calculer cet indice lorsque le système est équivalent à un système triangulaire. Nous interprétons cet indice en terme d’irrégularité globale de l’opérateur différentiel dans une boule dans le cas où l’opérateur est “complètement soluble”.

@article{AIF_1985__35_2_13_0,
     author = {Robba, Philippe},
     title = {Indice d{\textquoteright}un op\'erateur diff\'erentiel $p$-adique {IV.} {Cas} des syst\`emes. {Mesure} de l{\textquoteright}irr\'egularit\'e dans un disque},
     journal = {Annales de l'Institut Fourier},
     pages = {13--55},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {35},
     number = {2},
     year = {1985},
     doi = {10.5802/aif.1008},
     mrnumber = {86j:12012},
     zbl = {0548.12016},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1008/}
}
TY  - JOUR
TI  - Indice d’un opérateur différentiel $p$-adique IV. Cas des systèmes. Mesure de l’irrégularité dans un disque
JO  - Annales de l'Institut Fourier
PY  - 1985
DA  - 1985///
SP  - 13
EP  - 55
VL  - 35
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1008/
UR  - https://www.ams.org/mathscinet-getitem?mr=86j:12012
UR  - https://zbmath.org/?q=an%3A0548.12016
UR  - https://doi.org/10.5802/aif.1008
DO  - 10.5802/aif.1008
LA  - fr
ID  - AIF_1985__35_2_13_0
ER  - 
%0 Journal Article
%T Indice d’un opérateur différentiel $p$-adique IV. Cas des systèmes. Mesure de l’irrégularité dans un disque
%J Annales de l'Institut Fourier
%D 1985
%P 13-55
%V 35
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.1008
%R 10.5802/aif.1008
%G fr
%F AIF_1985__35_2_13_0
Robba, Philippe. Indice d’un opérateur différentiel $p$-adique IV. Cas des systèmes. Mesure de l’irrégularité dans un disque. Annales de l'Institut Fourier, Volume 35 (1985) no. 2, pp. 13-55. doi : 10.5802/aif.1008. https://aif.centre-mersenne.org/articles/10.5802/aif.1008/

[1] A. Adolphson, An index theorem for p-adic differential operators, Trans. Amer. Math. Soc., 216 (1976), 279-293. | MR: 52 #8127 | Zbl: 0297.47039

[2] Y. Amice, Les nombres p-adiques, PUF collection Sup 14 (1975). | MR: 56 #5510 | Zbl: 0313.12104

[3] F. Baldassarri, Differential modules and singular points of p-adic differential equations, Adv. in Math., 44 (1982), 155-179. | MR: 84i:12021 | Zbl: 0493.12030

[4] G. Christol, Décomposition des matrices en facteurs singuliers. Application aux équations différentielles, GEAU, 7-8 (1979-1981), n° 5, 17 p. | Numdam | Zbl: 0466.12016

[5] G. Christol, Un théorème de transfert pour les disques singuliers réguliers, Astérisque, 119-120 (1984), 151-168. | MR: 86h:12012 | Zbl: 0553.12014

[6] G. Christol, Opérateurs différentiels p-adiques, Kingston university publication.

[7] P. Deligne, Équations différentielles à points singuliers réguliers, Lecture Notes in Math., 169, Springer Verlag, 1970. | MR: 54 #5232 | Zbl: 0244.14004

[8] B. Dwork, On p-adic differential equations II, Annals of Math., 98 (1973), 366-376. | MR: 58 #27987b | Zbl: 0304.14015

[9] B. Dwork, P. Robba, On ordinary linear p-adic differential equations, Trans. A.M.S., 231 (1977), 1-46. | MR: 56 #5562 | Zbl: 0375.34010

[10] B. Dwork, P. Robba, Effective p-adic bounds for solutions of homogeneous linear differential equations, Trans. A.M.S., 259 (1980), 559-577. | MR: 81k:12022 | Zbl: 0439.12016

[11] B. Malgrange, Sur les points singuliers des équations différentielles, L'enseignement mathématique, XX (1974), 147-176. | MR: 51 #4316 | Zbl: 0299.34011

[12] P. Robba, On the index of p-adic differential operators I, Annals of Math., 101 (1975), 280-316. | MR: 51 #498 | Zbl: 0316.12102

[13] P. Robba, On the index of p-adic differential operators II. Duke Math. J., 43 (1976), 19-31. | MR: 52 #10739 | Zbl: 0338.12108

[14] P. Robba, Index of p-adic differential operators III. Application to twisted exponential sums, Astérisque, 119-120 (1984), 191-266. | MR: 86e:12011 | Zbl: 0548.12015

Cited by Sources: